# SDR 2007UALA01720

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 43,730 hours, 15,662 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Evac Slide Ind
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS DISPLAY LEFT EMERGENCY SLIDE BOTTLE LOW PRESSURE.   [06-26-07]   FOUND OPEN WIRE DEU-B (300RH4) PIN 36 TO PLUG 7555VC-A PIN A.  BOTH CONNECTORS VERIFIED OK. SUSPECT LOST CONNECTION AT TERMINAL BLOCK 7225VT OR 7223VT.  RESEATED PINS 3CD AT TERMINAL BLOCK 7223VT JUST FWD OF WALLBOX 50MK3.
